# SDR QXEA2011071900503

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - SEAT RAIL NR 5 HAS CORROSION AND SCRATCHES BETWEEN STA X32.500 AND X102.000.  BLENDED CORROSION IAW RD 8/4-53-884.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10, AND RD 8/4-53-884.
